MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION STONE CONE; DISLODGER, STONE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION STONE CONE; DISLODGER, STONE, FLEXIBLE
Model Number M0063903200
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a stone cone retrieval coil device was found damaged.Reportedly, the packaging was not intact and compromised resulting in sterility issue.No patient was involved at the time of the event.
 
Additional Manufacturer Narrative
Block b3: date of event was approximated to 02/01/2025 based on the date the manufacturer became aware of the event.Block h6: device code a020503 captures the reportable event of seal compromise.
 
Additional Manufacturer Narrative
Block b3: date of event was approximated to 02/01/2025 based on the date the manufacturer became aware of the event.Block h6: device code a020503 captures the reportable event of seal compromise.Block h11: investigation results: the returned unused stone cone was analyzed, and a visual evaluation noted that the device package had tear.Media analysis was performed on the picture provided by the customer and shows that the device packaging was torn.A labeling review was performed and, from the information available, this device was used per the instructions for use (ifu)/product label.The ifu states that, before using inspect the blister pouch for any breach of the package to ensure a sterile product and inspect product for any damage.If seal has been broken or product is damaged do not use.Immediately return package and product to boston scientific.With all the available information, boston scientific concludes that the reported event was confirmed.The device packaging torn is likely due to the damage occurred after the device was packaged during manufacturing but prior to use of the device.Based on the investigation results and information available, an investigation conclusion code of cause traced to transport/storage was assigned to this investigation which indicates problems traced to the inappropriate transport or storage of the device.
 
Event or Problem Description

Brand Name
STONE CONE
Common Device Name
DISLODGER, STONE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
LAKE REGION MEDICAL
31c butterfield trail
el paso TX 79906
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key21819403
Report Number2124215-2025-21551
Device Sequence Number15645610
Product Code FGO
UDI-Device Identifier08714729430223
UDI-Public(01)08714729430223(17)270805(10)9227881
Combination Product (Y/N)N
Initial Reporter CountryLO
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0063903200
Device Catalogue Number390-320
Device Lot Number0009227881
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/25/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2025
Supplement Date Received by Manufacturer05/14/2025
Initial Report FDA Received Date04/10/2025
Supplement Report FDA Received Date06/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown